# SDR QMLA2016030816020

- Difficulty date: March 8, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N124AM
- Make and model: Bell 407
- Aircraft serial: 54045
- Aircraft time: 1,987 hours, 7,526 cycles
- Engine: Allsn 250C47B
- Engine time: 1,987 hours, 7,526 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310102103
- Condition: Separated
- Location: Main Rotor Hub
- Part time: 1,987 hours
- Component: Main Rotor Hub, Bell
- Component part number: 407010100123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR FEATHERING BEARING ELASTOMER SEPARATION BEYOND LIMITS, FOUND DURING AIRWORTHINESS CHECK.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING A REPAIR TO THIS MRH.
